# SDR 2000UALA00336

- Difficulty date: June 13, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 10,534 hours, 2,926 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30660116
- Part serial: 0604
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 1 SLIDE/RAFT DEVELOPED SEAM BLISTERS IN BOTH THE SLIDE/RAFT INFLATABLE DOOR SILL PILLOWS DURING SHOP OVERHAUL.  THE CAUSE OF THE SEAM BLISTERS IS UNKNOWN.  UNIT IS BEING SENT TO THE VENDOR FOR EVALUATION AND REPAIR.
